# SDR SWAA2014012024236

- Difficulty date: December 7, 2013
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 27,419 hours, 12,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620118
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL FLANGE SEAT TRACK CRACKED AT BS 727B LBL 45. 2.  REPAIRED FLANGE IAW ATS EA & ER.
